# SDR ASAA2018061845072

- Difficulty date: June 14, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 41,294 hours, 12,216 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 1 Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO WILL NOT TRANSMIT, WILL RECEIVE.  ACFT GROUNDED.  CHECKED THE NR 1 HF RADIO, OPS CHECKED GOOD IAW AMM 23-11-00-730-801, NO DEFECTS NOTED. NO HISTORY IN THE LAST 30 DAYS.
